# SDR ZZDA070507159

- Difficulty date: May 7, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA MOUNT FITTING CORRODED BETWEEN STA 906 AND 927 AT 6 O'CLOCK.  REMOVED AND REPLACED VHF ANTENNA MOUNT FITTING PER B717 SRM 51-41-02.
